Thread: Tren Caugh
07-25-2005, 01:57 PM #1
What causes the Tren Caugh. I got it for the first time yesterday. Felt like I had hot peppers in my lungs. However I knew what it was and it went away after a few minutes.
07-25-2005, 02:00 PM #2
was it shortly after injecting?
07-25-2005, 02:04 PM #3
are you sure that you didnt graze a vein and inject a lil bit in it?
07-25-2005, 02:07 PM #4
07-25-2005, 05:01 PM #5
yeah, it was shortly after the injection into the delts. I probably scraped a vein. It kindda felt like breathing in ceyenne pepper. It wasnt that big of a deal. I was just wondering what causes it.
07-25-2005, 05:06 PM #6
When i used to shoot tren in my delts i would always get a taste in my throat and caugh within mins after shooting. I only got it when i shot in my delts, anywhere else i was fine. I always wanted to know what caused it too? great question sizzlechest
07-25-2005, 05:32 PM #7
never happened to me.
07-25-2005, 06:28 PM #8
07-25-2005, 06:44 PM #9Junior Member
- Join Date
- Mar 2005
I used to get it when poking my quads.Also made me sweat like hell.
07-25-2005, 08:52 PM #10
The cough I expect but have any of you started itching really bad after injecting tren ? Oh man I hate that part like all of the sudden I have this allergic reaction and I start itching all over my body really bad plus I am coughing. Good times..........
07-25-2005, 08:59 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)